Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Rashes on butt cheeks not cured by applying hyderm. How to get rid of these rashes?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2005
Answered : 1391 Questions
Question
I went to the clinic with rash (itchy/burning/sore) on the inside of my butt cheeks. The doctor said to try Hyderm and if that doesn't work to go back and see her. I don't think it is working because my butt is still sore. Been using the Hyderm for 3 days now. I am getting married in 6 days and need to get rid of this fast. What can I do???
Posted Sat, 20 Oct 2012 in Skin Rash
 
 
Answered by Dr. Sudarshan 1 hour later
Hi XXXXXX,

Thanks for writing in.

The condition you are dealing with can be tinea corporis(a fungal infection),
follicultis, contact dermatitis etc.

If its any infection like fungal or bacterial it will not respond to hyderm.Even hyderm can aggravate the infection as it is steroid cream.

Most likely possibility is tinea or fungal infection for which you can apply clotrimazole cream (antifungal)along with soframycin cream (antibacterial cream)
both are over the counter drugs.

For rapid relief oral prescription drugs would be required.

If you can upload good quality photos of the affected area it will be helpful in prediciting
the condition.

Hope this helps .

I will be available for follow up.

Regards.
Dr XXXXXXX
Dermatoogist.
Above answer was peer-reviewed by
 
Follow-up: Rashes on butt cheeks not cured by applying hyderm. How to get rid of these rashes? 2 hours later
I have a cream called Viaderm-k.c
will this help?
 
 
Answered by Dr. Sudarshan 5 hours later
Hi again,

You can try Viaderm kc for a day or two.It may help a little and decrease symptoms.

To cure the problem completely , proper examination and a visual impression is a must.

Best thing to do would be to visit a your general practitioner or dermatologist.

Hope this helps.

Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor